全部

杜少飞

  • 职称(Positional titles):

  • 教授

  • 所在部门(Department):

  • 代数教研室

  • 研究方向(Research direction):

  • 代数、组合

  • 办公室(Office):

  • 教二楼 626

  • E-mail :

  • dushf AT cnu.edu.cn

  • 个人主页(Personal home page):

个人简介 论文出版物 教学经历 科研项目及会议 获奖情况 Personal profile

杜少飞,男,1964.4生,山西定襄人。现为首都师范大学数学科学学院教授,博士生导师。联系邮箱:dushf@mail.cnu.edu.cn 1991.7在山西大学获得硕士学位,研究方向为群论(导师:张宝林先生)。1996年在北京大学获得博士学位,研究方向为有限群论及代数组合论(徐明曜先生和丁石孙先生)。1996任山西大学数学系副教授,于1998.6调入首都师范大学数学系工作,1999.6破格聘为教授,2002.6取得博士生导师资格。 目前担任编委: 1. Journal of Algebraic Combinatorics (SCI), Associate Editor 2. ARS Mathematica Contemporanea (SCI), Editor


[54] H.Y. Chen and S.F.Du, On the Burness-Giudici conjecture, Comm in Algebra, (2023) 27. pages, https://doi.org/10.1080/00927872.2023.2224438, (SCI)
[53] S.F. Du, W.J. Luo, H. Yu and J.Y. Zhang, Skew-Morphisms of Elementary Abelian p-Groups, J. Group Theory, 2023, (revised) (SCI)
[52] S.F. Du, H. Yu and W. J. Luo, Regular Cayley maps of elementary abelian p-groups, J. Combin. Theory Ser. A, 198(2023), Paper, No. 105768.(SCI)
[51] S.F. Du, Y. Tian, X.G. Li, Orientably-regular p-maps and regular p-maps, J. Combin. Theory Ser. A, 197(2023), Paper No. 105754, 21 pp. (SCI)
[50] S.F. Du, Y. Tian, H. Yu, Hamilton cycles in primitive graphs of order 2rs, Ars Math.Contemp, 23(2023)(3), Paper No 5, 24 pp. (SCI)
[49] S.F, Du and Y. Kai, On polynomials of small degree over finite fields representing quadratic residues, Art Discrete Appl. Math. (5)(2022)(3), Paper No.3.14, 8 pp. (SCI)
[48] W.Q. Xu(phd stedent), S.F. Du, J.H. Kwak, J.Lei, K.N. Shi, On nilpotent orientably-regular maps of nilpotency class 4, Electron. J. Combin. 29 (2022)(2), Paper No. 2.55, 15 pp. (SCI)
[47] Y. H. Zhu and S.F. Du, Nonorientable regular embeddings of graphs of order p^3, J. Algebraic Combin. 55(2022)(4), 1251-1264.(SCI)
[46] J.Y. Chen, S.F, Du and C.H. Li, Skew-morphisms of nonabelian characteristically simple groups. J. Combin. Theory Ser. A 185 (2022), Paper No. 105539, 17 pp. (SCI)
[45] S.F. Du, K. Kutnar, M.Dragan, Resolving the Hamiltonian problem for vertex-transitive graphs of order a product of two primes, Combinatorica 41 (2021)(4), 507–543. (SCI)
[44] S.F. Du, K. Kutnar, M.Dragan, Hamilton cycles in primitive vertex-transitive graphs of order a product of two primes—the case PSL(2,q^2) acting on cosets of PGL(2,q), Ars Math. Contemp. 19 (2020)(1), 1–15. (SCI)
[43] S.F. Du and K. Yuan, Nilpotent primer hypermaps with hypervertices of valency a prime. J. Algebraic Combin. 52 (2020)(3), 299–316. (SCI)
[42] S.F. Du and K. Hu, Skew-morphisms of cyclic 2-groups, J. Group Theory (2019)22
(4), 617–635. (SCI)
[41] F.R. Wang(pohd student) and S.F., Du, Möbius regular maps of order pq, Acta Math. Sin. (Engl. Ser.) 35 (2019)(5), 690–702. (SCI)
[40] W.Q. Xu and (phd student) and S.F. Du, 2-arc-transitive cyclic covers of K_{n,n}, J. Algebraic Combin. 48 (2018)(4), 647–664. (SCI)
[39] S.F, Du and W,.Q,. Xu, G.Y. Yan, 2-arc-transitive regular covers of K_{n,n} having the covering transformation groupZ_p^2, Combinatorica 38 (2018)(4), 803–826. (SCI)
[38] Du, Shaofei and Hu, Xinyuan, A classification of primer hypermaps with a product of two primes number of hyperfaces, European J. Combin. 62 (2017), 245–262. (SCI)
[38] S.F,. Du and W.Q. Xu, 2-arc-transitive regular covers of K_{n,n}-nK_2,
having the covering transformation group Z_p^3, J. Aust. Math. Soc. 101 (2016) (2), 145–170. (SCI)
[37] J.Y. Zhang(phd student) and S.F. Du, On the skew-morphisms of dihedral groups. J. Group Theory 19 (2016)(6), 993–1016. (SCI)
[36] M. Conder,S.F.Du, R. Nedela, M. Škoviera, Martin Regular maps with nilpotent automorphism group. J. Algebraic Combin. 44 (2016(4)), 863–874. (SCI)
[35] W.Q. Xu (phd student), Y.H. Zhu(phd student), S.F. Du, 2-arc-transitive regular covers of K_{n,n}-nK_2 with the covering transformation group Z_p^2Ars Math. Contemp. 10 (2016)(2), 269–280.(SCI)
[34] Z.Qiao, S.F. Du and K. Jack, 2-walk-regular dihedrants from group divisible designs. Electron. J. Combin. 23 (2016)(2), Paper 2.51, 11 pp. (SCI)
[33] Y.H. Zhu(phd student), W.Q. Xu (phd student), S.F. Du, X.S. Ma, On the orientably-regular embeddings of graphs of order prime-cube. Discrete Math. 339 (2016)(3), 1140–1146. (SCI)
[32] Y.H. Zhu(phd student) and S.F. Du, Orientably-regular embeddings of a class of multipartite graphs. Sci. China Math. 58 (2015)(4), 875–890. (SCI)
[31] W.Q. Xu (phd student), S.F. Du, J.H. Kwak and M.Y. Xu, 2-arc-transitive metacyclic covers of complete graphs, J. Combin. Theory Ser. B 111(2015), 54-74 (SCI)
[30] S.F. Du and L. Wang, A classification of semisymmetric graphs of order 2p^3: unfaithful case. J. Algebraic Combin. 41 (2015)(2), 275–302. (SCI)
[29] L. Wang (phd student), X.P. Meng(md student) and S.F. Du, Primitive permutation representations of PSL(3,p) and its applications. Comm. Algebra 43 357–377. (SCI)
[28] W.Q. Xu and (phd student) and S.F. Du, 2-arc-transitive cyclic covers of K_{n,n}-nK_2, J. Algebraic Combin. 39 (2014)(4), 883–902. (SCI)
[27] S.F.Du and J.Y. Zhang, A classification of orientably-regular embeddings of complete multipartite graphs. European J. Combin. 36 (2014), 437–452. (SCI)
[26] L. Wang(phd student), S.F. Du, Semisymmetric graphs of order 2p^3,European J. Combin. 36 (2014), 393–405. (SCI)
[25] L. Wang(phd student), S.F., Du, X.W. Li,A class of semisymmetric graphs, Ars Math. Contemp. 7 (2014)(1), 40–53. (SCI)
[24] S.F. Du, G.Jones, J.H. Kwak, R. Nedela, and M. Skoviera, 2-groups that factorise as products of cyclic groups, and regular embeddings of complete bipartite graphs. Ars Math. Contemp. 6 (2013)(1), 155–170.(SCI)
[23] J.Y. Zhang (phd student) and S.F. Du, On the orientable regular embeddings of complete multipartite graphs. European J. Combin. 33 (2012)(6), 1303–1312. (SCI)
[22] F.R. Wang (phd student) and S.F. Du, Nonorientable regular embeddings of graphs of order pq, Sci. China Math. 54 (2011)(2), 351–363. (SCI)
[21] D.A. Catalano, M.D.E. Conder, S.,F. Du, Y.S, Kwon, R. Nedela and S.Wilson, Classification of regular embeddings of n--dimensional cubes, J. Algebraic Combin. 33 (2011)(2), 215–238. (SCI)
[20] S.F. Du, G. Jones, J.H. Kwak, R. Nedela, M. Skoviera, Regular embeddings of K_{n,n}, where n is a power of 2, II: the non-metacyclic case, European J. Combin. 31 (2010)(7),1946-1956 . (SCI)
[19] S.F. Du and J.H. Kwak, Nonorientable regular embeddings of graphs of order p^2, Discret Math. Accepted, 2009 (SCI)
[18] S.F. Du and J.H. Kwak, Simple groups PSL(3,p) and nonorientable regular maps, J. Algebra, 32(5), 1367-1382, 2009. (SCI)
[17] S.F. Du, A. Malnic, D. Marusic Classifcaiotn of 2-arc -transitive dihedrants, J. Combin. Theory (B), 98(6), 1349-1372, 2008. (SCI)
[16] S.F. Du, G. Jones, J.H. Kwak, R. Nedela, and M. Skoviera, Regular embeddings of K_{n, n},when n is power of 2,I:metacyclic case, Euro. J. Combin., 28(6), 1595—1609. 2007 (SCI)
[15] S.F. Du J.H. Kwak and R. Nedela , Classification of regular embeddings of hypercubes of odd dimension, Discrete Math. 307(1),119-124, 2007 (SCI)
[14] S.F. Du and F.R. Wang, Arc-transitive cubic Cayley graphs on PSL(2,p), Science in China Ser A, 48(10), 1297--1308, 2005 (SCI)
[13] S.F. Du J.H. Kwak and R. Nedela, Regular Embeddings of Complete Multipartite Graphs, Euro.J. Combi. 26(4), 505--519, 2005. (SCI)
[12] S.F. Du, J.H. Kwak and M.Y. Xu, On 2-arc-transitive covers of complete graphs with covering transformation group Z_p^3, J. Combin. Theory (B), 93(1), 73--93 2005. (SCI)
[11] S.F. Du J.H. Kwak and R. Nedela, A classification of regular embeddings of graphs of order a product of two primes, J. Algebraic Combin., 19, 123-141 2004. (SCI)
[10] B. Alspach and S.F. Du, Suborbit structure of permutation p-groups and an application to Cayley digraph isomorphism, Canadian Math. Bull. 47(2), 161--167, 2004. (SCI)
[9] S.F. Du, J.H. Kwak and M.Y. Xu, Lifting of automorphism on the elementary abelian regular coverings, Linear Alegebra and Its Applications, 373, 101-119(2003). (SCI)
[8] S. F. Du, F.R. Wang and L. Zhang, An ifinite family of semisymmetric graphs constructed from affine geometries,Euro.J. Combi. 24(7), 897-902 (2003).(SCI)
[7] S. F. Du and M. Y. Xu, A classification of semisymmetric graphs of order 2pq, Communications in Algebra, 28(6), 2685-2715 (2000). (SCI)
[6] S. F. Du and D. Marusic , An infinite family of biprimitive semisymmtric graphs, Journal of Graph Theory, 32, 1-12 (1999). (SCI)
[5] S. F. Du and D. Marusic, Briprimitive semisymmetric graphs of smallest order, Journal of Algebraic Combinatorics, 9(2), 151-156, (1999). (SCI)
[4] S. F. Du and M. Y. Xu, Vertex-transitive half-transitive graphs of smallest order, Communications in Algebra, 27(1), 163-171 (1999). (SCI)
[3] S. F. Du, D. Marusic and A. Waller, On the 2-arc-transitive covers of complete graphs, Journal of Combinatorics Theory, Ser. B, 74(No), 276-290 (1998).(SCI)
[2] 杜少飞, 两类半传递图的构造, 科学通报, 43(3), 253-256 (1998). (SCI) [1] R. Q. Feng and S. F. Du, A construction of assciated shems from vectors in orthogonal spaces of odd characteristic, Utilits Mathematica, 54, 3-12 (1998). (SCI)


毕业博士: 王福荣(2003级),张军阳(2009级),王丽(2009级),徐文琴(2011级), 祝艳红(2012级),胡心愿(2014级),袁凯(2016级)
在读博士: 王玉婷,田瑶,于浩,罗文娟
毕业硕士:30名
在读硕士:7名


(I) 主持国家基金委项目:
1.有限群在图和曲面上的作用(12071312),2020.1-2024.12(面上项目)
2.图的正则覆盖和正则嵌入中若干问题研究 (11671276), 2017.1-2020.12(面上项目)
3.有限群在组合结构上的作用 (11271267), 2013.1-2016.12(面上项目)
4.对称图与地图中的若干问题 (10971144), 2009.1-2012.12 (面上项目)
5.图的对称与嵌入 (10571124),2006.1-2018.12(面上项目)
6.群与图中若干问题的研究(19901022),2000.1-2002.12 (青年项目)

(II) 参与国家基金委项目:
1.传递图的构造与分类(11971248), 2020.1-2023.12(第一参与)
2. 置换群的2-闭包,2014.1-2017.12(第一参与)
3. 群在图上的作用和有限单群(10371003),2005.1-2007.12(第一参与)

(III) 主持科技部政府间国际合作项目
1. 地图对称性之群结构,2012-2013,和斯洛伐克合作
2. 对称地图与置换群(5-2), 2010-2011,和斯洛伐克合作
3. 群在图和曲面上的作用(4-14),2008-2009,和斯洛伐克合作

(IV)主持教育部项目
1.图的正则覆盖和正则地图(20121108110005),2013.1-2016.12,博士点基金(博导类)
2.群的组合表示及其应用, 2005.1-2007.12(科学技术重点项目)

(V) 主持北京市基金、
1. 图与地图的对称性研究(1092010)2009.1—2011.12
2.有限群在组合结构上的作用(1052005), 2005.1-2007.12
3.群表示论及群与图中若干问题的研究(1992003),(2000.1-2002.12)

(VI) 主办会议
1. “代数组合论”国际研讨会,2019,河南焦作,学术委员会主席
2. 国际图论学术会议, 2011, 斯洛文尼亚(对称性分会组织人)
3. 主办“有限群与组合结构”国际学术研讨会, 2011, 北京国际会议中心

(VII) 大会邀请报告
1. 全国群论学术会议,2016,华中师大
2.“图与地图的对称性”国际学术会议,英国(2014),五个大会报告人之一

(VIII)国外学术出访 从1996年-至今,为学术交流合作以及短期工作共出访国外近30次,包括韩国、俄罗斯、美国、加拿大、英国、新西兰、斯洛伐克,斯洛文尼亚、奥地利、意大利等国


1. 图的对称性(2010),教育部科学技术二等奖(排名第二)
2. 2pq阶对称图的分类(1996),北京大学优秀博士论文

Dr Shaofei Du is a full professor at School of Mathematical Sciences, Capital Normal University (since 1999/06). He got his Ph D at Beijing University in 1996/07, supervised by Prof Mingyao Xu and Shisun Ding. His research work covers finite group theory, symmetric graphs and maps. During the past 25 years, he published more than 50 papers at well-recognized international journals. His favorite research topics are finite p-groups, simple groups, symmetric graphs, half-transitive graphs, semisymmtric graphs, regular covers of graphs, regular maps, Hamiltonian problems of graphs and so on. He supervised eleven Ph D students and thirty master students. He finished six projects from NNSFC, three international bilateral cooperation projects and other five projects. Now he is an associate editor of Journal of Algebraic Combinatorics (SCI) and an editor of ARS Mathematica Contemporanea (SCI).